MathSciNet Relay Station
MathSciNet bibliographic data
MR232906 28.16 (26.00)
Pfeffer, W. F. On the lower derivate of a set function. Canad. J. Math. 20 1968 1489–1498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement